# SDR UPS09M54643

- Difficulty date: January 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING PNL 617CT GOUGES AS MARKED (OFF A/C PART).  REMOVED SKIN, FABRICATED, AND BONDED REPAIR DOUBLER IAW MD-11 SRM 51-71-00 PARA 16(B).
